Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Kazhdan-Lusztig polynomials and character formulae for the Lie superalgebra $\mathfrak {gl}(m|n)$
HTML articles powered by AMS MathViewer

by Jonathan Brundan PDF
J. Amer. Math. Soc. 16 (2003), 185-231 Request permission


We compute the characters of the finite dimensional irreducible representations of the Lie superalgebra $\mathfrak {gl}(m|n)$, and determine ${\operatorname {Ext}}$’s between simple modules in the category of finite dimensional representations. We formulate conjectures for the analogous results in category $\mathcal O$. The combinatorics parallels the combinatorics of certain canonical bases over the Lie algebra $\mathfrak {gl}(\infty )$.
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 17B10
  • Retrieve articles in all journals with MSC (2000): 17B10
Additional Information
  • Jonathan Brundan
  • Affiliation: Department of Mathematics, University of Oregon, Eugene, Oregon 97403
  • Email:
  • Received by editor(s): March 12, 2002
  • Received by editor(s) in revised form: September 25, 2002
  • Published electronically: October 16, 2002
  • Additional Notes: Research partially supported by the NSF (grant no. DMS-0139019)
  • © Copyright 2002 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 16 (2003), 185-231
  • MSC (2000): Primary 17B10
  • DOI:
  • MathSciNet review: 1937204